MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER
Lot Number 0033542447
Medical Device Problem Codes Defective Device (2588); Device-Device Incompatibility (2919); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for a pulmonary vein isolation procedure.During the procedure, the physician mentioned that the mechanical guidewire got stuck in the dilator, however, its believed that the mgw was not exposed to the patient at the time.The dilator and guidewire were removed together from the patient and replaced.It was also noticed that the guidewire outer coil began separating from the core wire during use.The procedure was then completed successfully.No patient complications reported.Product is not expected to return for analysis (disposed).It has been confirmed that no issues were noted with the guidewire or dilator prior to use.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19345242
Report Number2124215-2024-30311
Device Sequence Number20618579
Product Code DYB
UDI-Device Identifier00685447011736
UDI-Public00685447011736
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0033542447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexMale